# SDR JJBA20210511013

- Difficulty date: May 11, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 44,741 hours, 27,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, SMOKE WAS COMING FROM FWD ENTRANCE COMPARTMENT AND THE LIGHT ABOVE THE FWD ENTRANCE COMPARTMENT. FOUND LH FWD  PAX CABIN CEILING LIGHT BULB CONNECTION BURNED/MELTED/ R&R CEILING LIGHT ASSEMBLY AT 1A.
